# SDR 2024FA0000705

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: General aviation
- Aircraft: N317PC
- Make and model: Beech 400A
- Aircraft serial: RK367
- Aircraft time: 5,273 hours, 3,697 cycles
- Engine: Wilint FJ44
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Out Of Position
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLLED AIR DUCT FAIL CAUTION LIGHT ILLUMINATED ON CLIMB OUT PASSING FL250.
